Collected Mathematical Papers: Vol. 4 X Real Function Theory Xi Differential Equations Xii Differential Transformations: Vol. 4 X by A. OstrowskiCollected Mathematical Papers: Vol. 4 X Real Function Theory Xi Differential Equations Xii Differential Transformations: Vol. 4 X by A. Ostrowski

Collected Mathematical Papers: Vol. 4 X Real Function Theory Xi Differential Equations Xii…

byA. Ostrowski

Paperback | February 16, 2012

Pricing and Purchase Info

$110.50

Earn 553 plum® points

Prices and offers may vary in store

Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about

This publication was made possible through a bequest from my beloved late wife. United together in this present collection are those works by the author which have not previously appeared in book form. The following are excepted: Vorlesungen über Differential und Integralrechnung (Lectures on Differential and Integral Calculus) Vols 1-3, Birkhäuser Verlag, Basel (1965-1968); Aufgabensammlung zur Infinitesimalrechnung (Exercises in Infinitesimal Calculus) Vols I, 2a, 2b, and 3, Birkhäuser Verlag, Basel (1967-1977); two issues from Memorial des Sciences on Conformal Mapping (written together with C. Gattegno), Gauthier-Villars, Paris (1949); Solution of Equations in Euclidean and Banach Spaces, Academic Press, New York (1973); and Stu­ dien über den Schottkyschen Satz (Studies on Schottky's Theorem), Wepf & Co., Basel (1931). Where corrections have had to be implemented in the text of certain papers, references to these are made at the conclusion of each paper. In the few instances where this system does not, for technical reasons, seem appropriate, an asterisk in the page margin indicates wherever a correction is necessary and this is then given at the end of the paper. (There is one exception: the correc­ tions to the paper on page 561 are presented on page 722. The works are published in 6 volumes and are arranged under 16 topic headings. Within each heading, the papers are ordered chronologically according to the date of original publication.
Title:Collected Mathematical Papers: Vol. 4 X Real Function Theory Xi Differential Equations Xii…Format:PaperbackDimensions:620 pagesPublished:February 16, 2012Publisher:Springer-Verlag/Sci-Tech/TradeLanguage:English

The following ISBNs are associated with this title:

ISBN - 10:3034893442

ISBN - 13:9783034893442

Reviews

Table of Contents

X Real Function Theory.- 8 Über ein Analogen der Wronskischen Determinante bei Funktionen mehrerer Veränderlicher, Math. Z. 4, 223-230 (1919).- 14 Über die Reihe $$ \sum\limits_{n = 0}^\infty {{q^{n2}}{x^n}} $$ (Aus einem Brief an G. Pólya), Math. Ann. 82, 64-67 (1920).- 33 Mathematische Miszellen. II. Über eine Reduktion der Integrabilitätsbedingungen für vollständige Differentiale, Jber. Deutsch. Math.-Verein. 34, 79-80 (1925).- 34 Zum Hölderschen Satz über ? (x), Math. Ann. 94, 248-251 (1925).- 38 Mathematische Miszellen. IV. Bemerkungen über Differenzierbarkeit unendlicher Funktionenfolgen, Jber. Deutsch. Math.-Verein. 34, 237-239 (1925).- 44 Mathematische Miszellen. VIII. Funktionaldeterminanten und Abhängigkeit von Funktionen, Jber. Deutsch. Math.-Verein. 36, 129-134 (1927).- 46 Mathematische Miszellen. X. Über das Poissonsche Integral und fast stetige Funktionen, Jber. Deutsch. Math.-Verein. 36, 349-350 (1927).- 47 Mathematische Miszellen. XI. Über den Lerchschen Satz, Jber. Deutsch. Math.-Verein. 37, 69-70 (1928).- 52 Mathematische Miszellen. XIV. Über die Funktionalgleichung der Exponentialfunktion und verwandte Funktionalgleichungen, Jber. Deutsch. Math.-Verein. 38, 54-62 (1929).- 53 Zur Theorie der konvexen Funktionen, Comment. Math. Helv. 1, 157-159 (1929).- 73 Sur les multiplicités des zéros des fonctions indéfiniment dérivables de deux variables, Bull. Sc. Math. France (2) 58, 64-72 (1934).- 73a Addition à la note «Sur les multiplicités des zéros des fonctions indéfiniment dérivables de deux variables, Bull. Sc. Math. France (2) 59, 259-260 (1935).- 84 Sur une transformation de la série de Liouville-Neumann, C.R. Acad. Sc. Paris 203, 602-604 (1936).- 89 Sur quelques transformations de la série de Liouville-Neumann, C. R. Acad. Sc. Paris 206, 1345-1347 (1938).- 90 Über die Absolutabweichung einer differentiierbaren Funktion von ihrem Integralmittelwert, Comment. Math. Helv. 10, 226-227 (1938).- 91 Notiz über die Funktionaldeterminante von zwei Funktionen mit zwei gemeinsamen Nullstellen, Comment. Math. Helv. 10, 228-231 (1938).- 106 Sur un théorème fondamental de la théorie des équations linéaires aux dérivées partielles, Comment. Math. Helv. 15, 217-221 (1943).- 108 Note sur l'interversion des dérivations et les différentielles totales, Comment. Math. Helv. 15, 222-225 (1943).- 109 Sur les conditions de validité d'une classe de relations entre les expressions différentielles linéaires, Comment. Math. Helv. 15, 265-286 (1943).- 110a Über algebraische Relationen zwischen unbestimmten Integralen, Experientia 1, 117-118 (1945).- 110b Ein Unabhängigkeitssatz für irreduzible Integrale, Experientia 1, 195-197 (1945).- 112 Sur les relations algébriques entre les intégrales indéfinies, Acta Math. 78, 315-318 (1946).- 113 Sur l'intégrabilité élémentaire de quelques classes d'expressions, Comment. Math. Helv. 18, 283-308 (1946).- 118 On Some Generalizations of the Cauchy-Frullani Integral, Proc. Nat. Acad. Sc. U.S.A. 35, 612-616 (1949).- 120 Un théorème d'existence pour les systèmes d'équations, C.R. Acad. Sc. Paris 231, 1014-1016 (1950).- 122 Generalization of a Theorem of Osgood to the Case of Continuous Approximation, Proc. Amer. Math. Soc. 1, 648-649 (1950).- 123 Un nouveau théorème d'existence pour les systèmes d'équations, C.R. Acad. Sc. Paris 232, 786-788 (1951).- 125 Note on an Infinite Integral, Duke Math. J. 18, 355-359 (1951).- 133 Sur quelques applications des fonctions convexes et concaves au sens de I. Schur, J. Math, pures appl. (9) 31, 253-292 (1952).- 139 Simultaneous Systems of Equations, in Simultaneous Linear Equations and the Determination of Eigenvalues (Nat. Bur. Standards, Washington, D.C. [Appl. Math. Ser. 29]), 29-34 (1953).- 152 Note sur les dérivées uniformes et les différentielles totales, Comment. Math. Helv. 29, 298-300 (1955).- 161 Über die Differenzierbarkeit von impliziten Funktionen, Verh. Naturforsch. Ges. Basel 67, 141-148 (1956).- 167 Les points d'attraction et de répulsion pour l'itération dans l'espace à n dimensions, C.R. Acad. Sc. Paris 244, 288-289 (1957).- 175 Un critère d'univalence des transformations dans un Rn, C.R. Acad. Sc. Paris 247, 3536-3539 (1958).- 181 Un nouveau critère d'univalence des transformations dans un Rn, C.R. Acad. Sc. Paris 248, 348-350 (1959).- 219 A Contribution to the Theory of the Fourier Integral Formula (Ernst Hölder for his 65th anniversary), Math. Ann. 165, 261-280 (1966).- 222 General Existence Criteria for the Inverse of an Operator, Am. Math. Monthly 74, 826-827 (1967).- 228 Über eine Funktionalgleichung (Bemerkung zur vorstehenden Mitteilung von J. Aczél), Jber. Deutsch. Math.-Verein. 71, 58-59 (1969).- 229 Note on Poisson's Treatment of the Euler-Maclaurin Formula (To Hugo Hadwiger for his 60th birthday), Comment. Math. Helv. 44, 202-206 (1969).- 231 Über das Restglied der Euler-Maclaurinschen Formel, in: Abstract Spaces and Approximation, Proc. Conference Oberwolfach 1968, Birkhäuser Verlag, Basel, 358-364 (1969).- 232 On the Remainder Term of the Euler-Maclaurin Formula (To Wolfgang Krull on his 70th birthday), J. f. d. r. u. angew. Math. 239/240, 268-286 (1970).- 233 On an Integral Inequality, Aequa. Math. 4, 358-373 (1970).- 236 Integral Inequalities, (C.I.M.E., Roma), 389-419 (1971).- 246 On Asymptotic Development of Functions of Large Numbers (To Mauro Picone for his 90th birthday), R.C. di Mat. (6) 8, 429-445 (1975).- 248 On Cauchy-Frullani Integrals, Comment. Math. Helv. 51, 57-91 (1976).- 249 On Validity Conditions for J. Bertrand's Theorem on Jacobians, Boll. U.M.I. (4) 11, Suppl., 45-55 (1975).- 253 Note on the Bernoulli-L'Hospital Rule, Am. Math. Monthly 83, 239-242 (1976).- XI Differential Equations.- 15 Über Dirichletsche Reihen und algebraische Differentialgleichungen (Inauguraldissertation), Math. Z. 8, 241-298 (1919).- 49 Mathematische Miszellen. XIII. Über Abhängigkeit linearer Systeme und Integrabilitätsbedingungen für Systeme linearer Differentialgleichungen in mehreren Variablen, Jber. Deutsch. Math.-Verein. 37, 365-374 (1928).- 162 Zur Theorie der partiellen Differentialgleichungen erster Ordnung, Math. Z. 66, 70-87 (1956).- 204 On Lancaster's Decomposition of a Matrix Differential Operator. Arch. Rational Mech. An. 8, 238-241 (1961).- XII Differential Transformations.- 101 Mathematische Miszellen. XIX, XX, XXI. XIX. Zur integrallosen Bestimmung der Berührungstransformationen vom Range 1 XX. Über eine Klasse von Berührungstransformationen XXI. Über eine Klasse von kanonischen Transformationen Verh. Naturforsch. Ges. Basel 52, 35-48 (1941).- 102 Sur une classe de transformations différentielles dans l'espace à trois dimensions. I, Comment. Math. Helv. 13, 156-194 (1941).- 103 Sur une classe de transformations différentielles dans l'espace à trois dimensions. II, Comment. Math. Helv. 14, 23-60 (1941).- 105 On the Definition of Contact Transformations, Bull. A.M.S. 47, 760-763 (1941).- 107 Sur les transformations réversibles d'éléments de ligne, Acta Math. 75, 151-182 (1942).- Vol. 1-6.- Collected Mathematical Papers ordered chronologically according to the date of original publication.